# SDR HNAA0800033

- Difficulty date: January 21, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 49,559 hours, 55,078 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21565
- Part serial: 3782P
- Condition: Defective
- Location: Mlg
- Part time: 2,318 hours, 2,483 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXING TO RUNWAY 36L, ANOTHER AIRCRAFT CREW SAID THE LEFT BREAKS WERE GLOWING RED.  PULLED AIRCRAFT OFF TAXIWAY TO INSPECT.  THE FIRST OFFICER NOTED SMOKE COMING FROM WHEEL ASSEMBLY, EVACUATED AIRCRAFT.  REMOVED NR 1 AND NR 2 WHEEL AND BRAKE ASSEMBLIES.  INSPECED SRUT AND AXLE, NO DEFECTS NOTED.  INSTALLED NEW BRAKE, WHEEL ASSEMBLIES AND FLEXIBLE BRAKE LINES.  LEAK AND OPERATIONAL CHECK GOOD.
